Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What causes lower left abdominal pain?

User rating for this question
Excellent
Answered by

Endocrinologist
Practicing since : 1998
Answered : 771 Questions
Question
Hello Doctor, and Thank you!

I have pain in my lower left quadrant and lower left abdomen. Is it connected to microplasma pneumoniae or Candida?
Posted Wed, 13 Aug 2014 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Minal Mohit 12 hours later
Brief Answer:
Less likely.

Detailed Answer:
Dear Sir, hi! it seems to be some colitis or enteritis. Infection of the large intestine causes pain in left quadrant. Another probability is renal pain. Mycoplasma pneumonia or candidiasis is less likely at these sites. More likely is Enterococci, or some helminthivc infection.
you may try some antibiotics like norflox, metronidazole , but also get USG abdomen, stool routine and urine routine done. do let me know the reports. thanks!
Above answer was peer-reviewed by
 
Follow-up: What causes lower left abdominal pain? 48 minutes later
I really appreciate your very insightful answer! I have had a colonoscopy, two endoscopies, an USG and a MRI, as well as stool and urine tests. In short, gastritis was found, but nothing suggesting my symptoms. Your information prompted me to investigate, and I wonder if I have Whipple's Disease. (?)
 
 
Answered by Dr. Minal Mohit 3 hours later
Brief Answer:
less likely.

Detailed Answer:
Whipple's disease include diarrhea, steatorrhea, abdominal pain, weight loss, migratory arthropathy, fever, and neurological symptoms. Weight loss and diarrhea are the most common symptoms that lead to identification of the process, but may be preceded by chronic, unexplained, relapsing episodes of non-destructive seronegative arthritis, often of large joints.
if you have already undergone endoscopy, biopsy of the mucosa would have given the diagnosis. if nothing came out, and you do not have weight loss as well, i think we treat you on the lines of enteritis. regards!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor